# SDR USAA2013071600027

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 60,122 hours, 41,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 90100722
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L1 DOOR SHOCK CYLINDER CAME LOOSE FROM DOOR.  MX REPLACED SNUBBER IAW AMM 52-11-71-004-023 AND 52-11-71-404-009.  CHECKED GOOD.  OK FOR SERVICE.
